Arkansas, 2008Hail and Damaging Winds in Arkansas, February 5, 2008
February 5, 2008 · NWS TSA · 8 events in 4 counties and zones
Severe thunderstorms occurred over northwest Arkansas during the afternoon of February 5.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms occurred over northwest Arkansas during the afternoon of February 5.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Feb 5, 12:17 PM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Feb 5, 12:17 PM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1217 PM CST TUE FEB 5 2008
.UPDATE...
UPDATED FORECAST TO INCLUDE TORNADO WATCH 34 FOR OKLAHOMA COUNTIES
SOUTH OF I-40 UNTIL 7PM. PER COORD WITH SPC ANOTHER TORNADO WATCH
WILL LIKELY BE ISSUED FOR WEST CENTRAL AND PORTIONS OF NORTHWEST
ARKANSAS SOON...THIS ONE A PDS WATCH.
THUNDERSTORMS HAVE BEEN DEVELOPING AHEAD OF THE FRONT/DRY LINE
ACROSS NORTH CENTRAL TX INTO SE OK OVER LAST HOUR. THESE STORMS
POTENTIALLY MAY GO SEVERE WITH AN ATTENDANT TORNADO THREAT. MORE
SIGNIFICANT TORNADO THREAT EXPECTED TO EVOLVE OVER WESTERN INTO
CENTRAL ARKANSAS LATER TODAY WHERE LOW LEVEL WIND PROFILES ARE
MORE FAVORABLE. STILL A STRONG CAP TO OVERCOME AND MAY HAVE TO
WAIT FOR PRIMARY UPPER SYSTEM NOW MOVING INTO WEST TX TO MOVE
CLOSER THIS EVENING.
&&
.PREV DISCUSSION... /ISSUED 943 AM CST TUE FEB 5 2008/
DISCUSSION...
9 AM SFC ANALYSIS SHOWS NEAR STATIONARY FRONTAL BOUNDARY EXTENDING
FROM SFC LOW SOUTH OF WICHITA FALLS...TO JUST NORTH OF MLC TO JLN.
SOUTH OF THIS BOUNDARY DEW POINTS ARE IN THE LOW 60S AND BREAKS
EVIDENT ON VIS SATELLITE SUGGEST AMPLE INSTABILITY WILL BE PRESENT.
SHV SOUNDING SHOWS STRONG CAP BUT INCREASING LARGE SCALE LIFT WILL
HEP OVERCOME THIS CAP LATER TODAY AS UPPER LOW UPPER LOW
APPROACHES. CURRENTLY A LEAD SHORTWAVE OVER NC TEXAS IS ENHANCING
SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THE FRONT WHILE
ACTIVITY HAS DIMINISHED TO THE SOUTH. HAVE UPDATED POP FORECAST TO
REFLECT THIS TREND FOR THE REMAINDER OF THE MORNING HOURS. OVERALL
SEVERE THREAT APPEARS TO BE DIMINISHING WITH THE ELEVATED STORMS
NORTH OF THE FRONT.
TEMPS SHOULD REACH LOW TO EVEN MID 70S SOUTH AND EAST...WHILE
LOCATIONS NORTH OF THE FRONT STEADY OR FALLING REST OF THE DAY.
FOR RIGHT NOW IT APPEARS ANY PRECIP WILL REMAIN LIQUID UNTIL THIS
EVENING...WHEN MAIN UPPER LOW SLIDES ACROSS SOUTHERN KANSAS. THIS
TRACK SHOULD KEEP SIGNIFICANT SNOW ACCUM TO THE NORTHWEST OF
FORECAST AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 41 26 42 28 / 100 50 10 0
FSM 74 33 44 29 / 100 50 0 0
MLC 69 32 44 30 / 80 20 0 0
BVO 38 24 40 22 / 100 60 10 0
FYV 66 28 37 24 / 100 60 0 0
BYV 68 30 37 26 / 100 60 10 0
MKO 60 29 43 27 / 100 40 0 0
MIO 46 26 36 25 / 100 70 10 0
F10 47 29 43 28 / 100 30 0 0
HHW 73 34 48 33 / 70 30 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...14
LONG TERM....06
Hazardous weather outlook, Feb 5, 11:27 AM CST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1127 AM CST TUE FEB 5 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1127 AM CST TUE FEB 5 2008
...SEVERE WEATHER RISK LIKELY FOR MUCH OF TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....SOUTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...AFTER 1 PM.
AREA AT GREATEST RISK...SOUTH AND EAST OF A LINE FROM EUREKA SPRINGS
TO MCALESTER.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...MUCH OF EASTERN OKLAHOMA...ALL OF NORTHWEST AND WEST CENTRAL
ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTH OF INTERSTATE 44.
FLASH FLOOD.
RISK...LIMITED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...AFTER 6 PM IN NORTHEAST OKLAHOMA...AFTER MIDNIGHT IN
NORTHWEST ARKANSAS.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS HAVE BECOME WIDESPREAD ALONG AND NORTH OF A COLD
FRONT... WHICH EXTENDED FROM NEAR MCALESTER TO BENTONVILLE AT 11
AM. THIS WILL REMAIN THE INITIAL FOCUS FOR SEVERE WEATHER THROUGH
THE EARLY AFTERNOON. AN ADDITIONAL FOCUS THIS AFTERNOON WILL BE
AN AREA OF SURFACE LOW PRESSURE TRACKING ALONG THE FRONTAL
BOUNDARY...FROM SOUTH CENTRAL OKLAHOMA THIS MORNING INTO
NORTHWEST ARKANSAS BY THIS EVENING. THE MORE SIGNIFICANT SEVERE
WEATHER WILL BE POSSIBLE ALONG AND SOUTH OF THE SURFACE LOW
TRACK...WITH TORNADOES...WIND...AND SEVERE HAIL POSSIBLE ACROSS
THIS AREA. ALTHOUGH THE ATMOSPHERE SOUTH OF THE FRONT WAS STRONGLY
CAPPED THIS MORNING...THIS WILL LIKELY BE OVERCOME BY THE STRONG LIFT
FROM THE APPROACHING UPPER STORM SYSTEM...WITH THE GREATEST
UNCERTAINTY IN A MORE SIGNIFICANT TORNADIC POTENTIAL BEING THE
ORIENTATION OF THE UPPER LEVEL WINDS AND THE EXPECTED STORM
MOTION...WHICH WILL BE FAST TO THE NORTHEAST AT OVER 45 MPH.
SHOULD LATER DATA REVEAL MORE FAVORABLE WINDS ALOFT...THEN THE
TORNADIC POTENTIAL COULD INCREASE.
FURTHER NORTH NEAR THE COLD FRONT...STORMS WILL BE NEARER
A REGION OF COLDER TEMPERATURES ALOFT...AND THIS WILL FAVOR
A HIGHER RISK OF SEVERE HAIL. THIS SEVERE WEATHER RISK WILL
EXTEND WELL NORTH OF THE COLD FRONT AND ENCOMPASS ALL BUT A SMALL
AREA NEAR THE KANSAS BORDER.
STORMS ARE EXPECTED TO EXIT THE TULSA FORECAST AREA BY LATE
AFTERNOON...WITH THE POSSIBILITY OF LIGHT SNOW MOVING INTO
THE AREA THIS EVENING. NO SIGNIFICANT ACCUMULATIONS ARE CURRENTLY
EXPECTED AS THE UPPER LEVEL STORM TRACK FAVORS AREAS OF NORTHWEST
OKLAHOMA THROUGH CENTRAL KANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION
WILL LIKELY BE NEEDED...ESPECIALLY OVER FAR SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. EXPECT SEVERE WEATHER POTENTIAL TO BE
ONGOING FOR MUCH OF THE DAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
TRANQUIL WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK...
WITH POTENTIAL FOR MUCH COLDER TEMPERATURES BY EARLY
NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Feb 5, 12:04 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1204 PM CST TUE FEB 5 2008
OKZ053-051830-
CHOCTAW OK-
1204 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW
AT 1204 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF HUSKEY...MOVING NORTHEAST AT 55 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...FORT
TOWSON...SWINK AND HUSKEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3416 9527 3415 9515 3394 9515 3394 9519
3395 9520 3395 9523 3392 9524 3387 9543
TIME...MOT...LOC 1804Z 211DEG 50KT 3387 9532Special weather statement, Feb 5, 12:38 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CST TUE FEB 5 2008
OKZ063-068-069-051915-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
1238 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE AND NORTHWESTERN ADAIR
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 1238 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PEGGS TO 6 MILES NORTHWEST OF TAHLEQUAH...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...BALLARD...OAKS...LEACH...TWIN OAKS...KANSAS...
TAHLEQUAH...PEGGS AND SCRAPER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3609 9455 3589 9498 3607 9517 3608 9512
3613 9511 3618 9504 3617 9502 3620 9501
3627 9490
TIME...MOT...LOC 1838Z 245DEG 47KT 3607 9509 3599 9500Special weather statement, Feb 5, 12:57 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CST TUE FEB 5 2008
ARZ001-OKZ063-051930-
BENTON AR-DELAWARE OK-
1257 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
DELAWARE
AT 1257 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF JAY TO KANSAS...MOVING
NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...KANSAS...COLCORD...SULPHUR SPRINGS...
MAYSVILLE...GRAVETTE...CHEROKEE CITY...DECATUR AND HIWASSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3650 9461 3649 9412 3616 9477 3617 9480
3638 9500 3663 9463
TIME...MOT...LOC 1857Z 234DEG 53KT 3636 9488 3621 9475Local storm report, Feb 5, 1:19 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 10 S MUSKOGEE 35.60N 95.37W
02/05/2008 E0.88 INCH MUSKOGEE OK TRAINED SPOTTER
NICKEL SIZE HAIL LASTED 5 TO 7 MINUTES.
&&
DMJSpecial weather statement, Feb 5, 1:25 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CST TUE FEB 5 2008
OKZ067-068-052000-
CHEROKEE OK-WAGONER OK-
125 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE
AT 125 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF OKAY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY AND OKAY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3607 9526 3606 9500 3581 9513 3583 9538
TIME...MOT...LOC 1925Z 204DEG 53KT 3586 9526Special weather statement, Feb 5, 1:29 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST TUE FEB 5 2008
ARZ001-052015-
BENTON AR-
129 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON
AT 129 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF HIWASSE TO 2 MILES WEST OF
VAUGHN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...MILLER...HILL TOP...
BENTONVILLE...PEA RIDGE...GATEWAY...VAUGHN...CENTERTON...AVOCA...
HIWASSE...BELLA VISTA AND GARFIELD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3650 9387 3640 9385 3629 9438 3650 9443
TIME...MOT...LOC 1929Z 239DEG 40KT 3652 9438 3633 9433Thunderstorm Wind, Benton
- When
- February 5, 1:40 PM CST
- Where
- Benton County, 3 mi N of Gentry
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.313, -94.480
Thunderstorm winds estimated at 70 miles an hour blew down numerous large trees.
Thunderstorm Wind, Benton
- When
- February 5, 2:30 PM CST
- Where
- Benton County, Wareagle
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.270, -93.930
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Hail, Washington
- When
- February 5, 2:42 PM CST
- Where
- Washington County, 2 mi S of Greenland
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.971, -94.170
Hail, Crawford
- When
- February 5, 3:21 PM CST
- Where
- Crawford County, 7 mi NE of Leecreek
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.752, -94.262
Hail, Washington
- When
- February 5, 3:26 PM CST
- Where
- Washington County, 3 mi SE of Blackburn
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.789, -94.182
Hail, Franklin
- When
- February 5, 4:43 PM CST
- Where
- Franklin County, 2 mi E of Branch
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.300, -93.915
Hail, Franklin
- When
- February 5, 4:47 PM CST
- Where
- Franklin County, 4 mi E of Peter Pender
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.350, -93.859
Hail, Franklin
- When
- February 5, 4:50 PM CST
- Where
- Franklin County, 2 mi NW of Altus
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.471, -93.795
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Tennessee, February 5 to 6, 200824 deaths · 76 injured · $37 million · EF3 · 50 events
- Tornadoes and Hail in Arkansas, February 5, 200814 deaths · 175 injured · $137 million · EF4 · 39 events
- Tornadoes and Hail in Tennessee, February 5, 20089 deaths · 84 injured · $231 million · EF4 · 53 events
- Tornadoes and Flash Flooding in Kentucky, February 5 to 6, 20084 deaths · 16 injured · $17 million · EF3 · 66 events
- Tornadoes and Hail in Kentucky, February 5, 20083 deaths · 27 injured · $26 million · EF3 · 21 events
- Tornadoes and Hail in Mississippi, February 5 to 6, 200818 injured · $64 million · EF3 · 30 events
- Winter Weather in Texas, February 5, 20082 deaths · 5 injured · $15,000 · 1 event
- Flooding in Indiana, February 5 to 29, 20086 injured · $2.1 million · 42 events
- Tornadoes and Hail in Missouri, February 5, 2008$520,000 · EF2 · 10 events
- Tornado and Damaging Winds in Indiana, February 5, 2008$2.2 million · EF1 · 33 events
- Lightning Strike in Ohio, February 5, 20081 death · 1 event
- Tornadoes and Hail in Arkansas, February 5, 20084 injured · $309,000 · EF1 · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 80603, 80604, 80606, 80608, 80609, 80613, 80611, 80616.